# SDR ABXA9701456

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WHEN AIRCRAFT POWER IS TURNED OFF, WITH LIGHT SWITCH DISARMED OR OFF.  REPLACED EMERGENCY BATTERY POWER SUPPLY IAW DC9 MM 33-50-0.
